advertisement
Question
Posted by: j | 2010/09/06

could i b pregnant

i had my period as usual last month it finishd on the 7th august and on the 8th august i had unprotected sex with my partner.the next day the 9th august i took the mornin after pill.the week went by n then i got my period again for about 4days. im jus abit worried cos i havnt goten my period yet this month and over the last four days or so iv been constantly hungry. could i b pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that you are pregnant and more likely that the morning after pill has chnaged your cycle, but do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/09

It is unlikely that you are pregnant and more likely that the morning after pill has chnaged your cycle, but do a pregnancy test to be sure.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement